MAUDE Adverse Event Report: SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD IV EXTENSION SETS; INTRAVASCULAR ADMINISTRATION SET

SISTEMAS MEDICOS ALARIS, S.A. DE C.V. BD IV EXTENSION SETS; INTRAVASCULAR ADMINISTRATION SET
Model Number 30914
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/06/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Date of event: unknown.The date received by manufacturer has been used for this field.Device evaluated by mfr: a device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Event or Problem Description
It was reported that 2 bd iv extension sets would not prime or flush.The following information was provided by the initial reporter: on both occasions would not flush/prime.
 
Event or Problem Description
 
Additional Manufacturer Narrative
H6: investigation summary 1 sample for model 30914 and lot number# 22049066 was returned for investigation by customer.The set was examined for defects and abnormalities for flow issues and was observed that it was not able to flush/prime when the tube was connected to a 10 ml bd syringe filled with water and the set was attempted to be flushed.The set was not flushed.Attempted to prime with the cap on and off at the end and was still unable to prime.The customer complaint that on two occasions they would not flush/prime could be replicated.Also performed close observation under microscope by separating the tubing and it comes under visual observation that there is excessive solvent inside the tube and this may be the cause of complete occlusion.The root cause of flow issues - fluid blockage- complete occlusion occurrence could be determined because of excessive solvent.According to the investigation and previous investigation performed, the principal root causes are: methods: lack of set air sweep time in operation 2.It was detected during the assembly of the set that the air sweep time was not enough as marked in operation , which indicates that the set should be left in the air hose or fixture until the new assembly is carried out, ensuring the time of air sweeping.Lack of rest time.It indicates that a kanban of 50 pieces must be made before testing the flow meter.However, it is necessary to ensure that the first piece in is the first piece out, to have the longest resting time.A device history record review for model #30914 and lot number 22049066 was performed.The search showed that a total of (b)(4) units in 1 lot number was built on 21apr2022.There were no quality notifications issued for the failure mode reported by the customer during the production build of this set of lot # 22049066.

Brand Name
BD IV EXTENSION SETS
Common Device Name
INTRAVASCULAR ADMINISTRATION SET
Manufacturer (Section D)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer (Section G)
SISTEMAS MEDICOS ALARIS, S.A. DE C.V.
blvd. insurgentes no. 20351
parque industrial el florido
tijuana
Manufacturer Contact
phillip emmert
9450 south state street
sandy, UT 84070
8015296192
MDR Report Key15164752
Report Number9616066-2022-01050
Device Sequence Number4717354
Product Code FPA
UDI-Device Identifier50885403233317
UDI-Public50885403233317
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K790108
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/23/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date04/05/2025
Device Model Number30914
Device Catalogue Number30914
Device Lot Number22049066
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/12/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/06/2022
Supplement Date Received by Manufacturer08/23/2022
Initial Report FDA Received Date08/04/2022
Supplement Report FDA Received Date09/12/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/05/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown